# SDR MASA200700138

- Difficulty date: March 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 12,898 hours, 12,061 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX579381
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 14,031 hours, 11,270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7454 ORD - AIRCRAFT RETURNED TO THE FIELD FOR A GEAR DISAGREE/NOSE DOOR OPEN WARNING.  MX REMOVED AND REPLACED 3A AND 3B PUMP.
